Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Neurocysticercosis patient, have spots like psoriasis that itch. On valparin and allegra. Other solutions?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2006
Answered : 520 Questions
Question
sir,
AT PRESENT NO BP, NO SUGAR NOR ANY HEART PROBLEM. I AM A NEROCYSTOCYCOSIS PATIENT TAKING VALPRIN 300 mg. x 2 daily FOR LAST 3 YEARS
I am from India. I am told by my local doctor that the small pink spots look like proriasis. There may be arounf 10-12 such small spots on my body including on my chest, back, leg and in my hands as well as ON DATE (TODAY). Initially it started ( from the day of DIWALI i.e. 26.10.11 )
3 big spots occured ( 1 on my chest , 2nd one on back down below and 3rd one on the back in the middle but they have gone and dried up ,during this period I took Allegra 180 mg. - 1 tab daily but again small pink / red spots have started generating with itiching . I am unable to sleep in the night due to heavy itiching. First 3 big spots ( now subsided ) from 26.10.11 and now small pink red spots since 4.11.11. I am afraid , kindly advise me suitable treatment to get rid of the problem.
Posted Mon, 30 Apr 2012 in Skin Hair and Nails
 
 
Answered by Dr. Gaurang Krishna 1 minute later
Hello,

Thanks for your query.

It is too early at this stage to label your rash as 'psoriasis'.

With the description it sounds more like scabies or minor allergic rash.

It would be very helpful if you can send me a picture of the rash. You can upload the picture of the lesion in your reply.

Meanwhile continue allegra as suggested in the morning. In addition tab hydroxyzine (atarax) at night will benefit you further. Discuss with your doctor and obtain a prescription to avail hydroxyzine tablets.

Awaiting your reply.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor